# SDR MALA040455

- Difficulty date: June 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 31,528 hours, 26,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FUSELAGE SKIN RIGHT SIDE HAS A GROUP OF DENTS FROM BS 307.5 TO 319.0 UNDER PAX WINDOW 1.5 FT TO FLOOR LEVEL APPROXIMATELY.  MAINTENANCE REMOVED AND REPLACED NR 8 ICE GUARD, FABRICATED AND INSTALLED DOUBLER REPAIR IAW SAAB SRM 51-10-10 & 53-70-10-2 AND IAW MESABA EO S53005.  A/C RELEASE DATE 6/24/04.
